Alert archive / Montana / High Wind Watches in 2011
High Wind Watch 7, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Feb 3, 2011, 9:23 PM MST. It took effect at Feb 4, 2011, 12:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 3, 2011, 9:23 PM MST (04:23 UTC)
- In effect from
- Feb 4, 2011, 12:00 PM MST
- Expired
- Feb 4, 2011, 4:18 AM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
561 WWUS75 KTFX 040423 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 923 PM MST THU FEB 3 2011 MTZ009-048-041230- /O.CON.KTFX.HW.W.0010.000000T0000Z-110205T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 923 PM MST THU FEB 3 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST FRIDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE OVER THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT. WIND SPEEDS WILL DIMINISH SLIGHTLY IN INTENSITY THE REST OF THURSDAY NIGHT...BUT WILL INCREASE AGAIN FRIDAY MORNING AND REMAIN STRONG THROUGH FRIDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 40 TO 55 MPH...WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. ISOLATED GUSTS AROUND 90 MPH ARE LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDIER AREAS. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING SNOW...ALONG WITH SIGNIFICANT DRIFTING SNOW IN THE MOUNTAINS INTO FRIDAY MORNING. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-041230- /O.CON.KTFX.HW.W.0010.000000T0000Z-110205T0300Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 923 PM MST THU FEB 3 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST FRIDAY. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE FRIDAY MORNING INTO THE AFTERNOON. STRONGEST WINDS ARE EXPECTED TO BE FRIDAY AFTERNOON. WINDS WILL DIMINISH EARLY FRIDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE EXPECTED. * LOCATIONS AFFECTED INCLUDE: CUT BANK PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-014-049-050-041230- /O.NEW.KTFX.HW.A.0007.110204T1900Z-110205T0700Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN TETON- JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...FAIRFIELD...STANFORD 923 PM MST THU FEB 3 2011 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * TIMING AND MAIN IMPACT: SOUTHWEST WINDS WILL INCREASE LATE FRIDAY MORNING INTO EARLY FRIDAY AFTERNOON. STRONGEST WINDS SHOULD BE AFTER MID-AFTERNOON ON FRIDAY INTO EARLY FRIDAY EVENING. WINDS WILL DIMINISH LATE FRIDAY EVENING. * WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. GUSTS TO 70 MPH COULD OCCUR IN FAVORED WINDIEST AREAS SUCH AS NEAR CASCADE. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...STANFORD...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
984 WWUS75 KTFX 041118 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 418 AM MST FRI FEB 4 2011 MTZ012-014-049-050-042200- /O.UPG.KTFX.HW.A.0007.110204T1900Z-110205T0700Z/ /O.EXB.KTFX.HW.W.0010.110204T1900Z-110205T0700Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN TETON- JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...FAIRFIELD...STANFORD 418 AM MST FRI FEB 4 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING AND INTO THE EARLY AFTERNOON. STRONGEST WINDS SHOULD BE AFTER MID-AFTERNOON INTO EARLY EVENING. WINDS WILL DIMINISH LATE THIS EVENING. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. GUSTS TO 70 MPH COULD OCCUR IN FAVORED WINDIEST AREAS SUCH AS NEAR CASCADE. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...STANFORD...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... LINCOLN... MACDONALD PASS...ROGERS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-042200- /O.CON.KTFX.HW.W.0010.000000T0000Z-110205T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 418 AM MST FRI FEB 4 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE OVER THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT. WIND SPEEDS WILL DIMINISH SLIGHTLY IN INTENSITY THE REST OF TONIGHT...BUT WILL INCREASE AGAIN LATER THIS MORNING AND REMAIN STRONG THROUGH THE AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 40 TO 55 MPH...WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. ISOLATED GUSTS AROUND 90 MPH ARE LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDIER AREAS. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING SNOW...ALONG WITH SIGNIFICANT DRIFTING SNOW IN THE MOUNTAINS THROUGH THIS MORNING. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-042200- /O.CON.KTFX.HW.W.0010.000000T0000Z-110205T0300Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 418 AM MST FRI FEB 4 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE THIS MORNING INTO THE AFTERNOON. STRONGEST WINDS ARE EXPECTED TO BE THIS AFTERNOON. WINDS WILL DIMINISH EARLY THIS EVENING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE EXPECTED. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Feb 3, 5:00 PM MST, 4 hours 23 minutes earlier.
Area forecast discussion, Feb 3, 5:00 PM MST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 500 PM MST THU FEB 3 2011 UPDATED AVIATION DISCUSSION .DISCUSSION... TONIGHT THROUGH SATURDAY...AN UPPER LEVEL HIGH PRESSURE RIDGE IS OVER THE WEST COAST WITH A SHORTWAVE MOVING ACROSS THE TOP OF THIS RIDGE. THIS WILL CONTINUE TO ENHANCE THE SURFACE PRESSURE GRADIENT TONIGHT. WINDS SPEEDS AT LOW LEVELS ARE ALSO STRONG...850 MB HAS 40 TO 50 KTS THROUGH FRIDAY. THE CHANCE OF PRECIP WILL TREND UPWARDS FRIDAY THROUGH SATURDAY. WEAK LIFT DEVELOPS TONIGHT AS A SERIES OF DISTURBANCES BEGIN TO MOVE THROUGH THE FLOW ALOFT...LIFT WILL BE WEAK FRIDAY BUT STRENGTHEN AGAIN FRIDAY NIGHT INTO SATURDAY MORNING. WINDS ACROSS CASCADE AND JUDITH BASIN COUNTIES WILL INCREASE TONIGHT...AND ANOTHER STRONG PERIOD WILL OCCUR FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. HIGHER ELEVATIONS AND WIND PRONE AREAS MAY REQUIRE HIGH LIGHTS. THE UPPER LEVEL JET WILL REMAIN NORTH OF THE CANADIAN BORDER UNTIL DROPPING SOUTH FRIDAY. THIS WILL CAUSE COOLER AIR ALOFT OVER THE ZONES FRIDAY AND SATURDAY...WITH A WEAK COLD FRONT ON SATURDAY...AND WILL MAKE HEATING MORE DIFFICULT...AND THE TREND OF WARMING UNDERNEATH THE HIGH PRESSURE ALOFT WILL REVERSE. ZELZER SATURDAY NIGHT THROUGH THURSDAY...MEDIUM RANGE MODELS CONTINUE TO SHOW SOME CONSISTENCY WITH THEIR SOLUTIONS. MOIST AND UNSTABLE NORTHWEST FLOW ALOFT TO START THE PERIOD WILL BRING ACCUMULATING SNOW TO THE AREA SATURDAY NIGHT INTO SUNDAY. SURFACE HIGH PRESSURE WILL BUILD SOUTH OUT OF CANADA ON SUNDAY AND USHER IN ANOTHER ROUND OF COLD TEMPERATURES. MODELS ARE IN BETTER AGREEMENT WITH PLACING THE SURFACE HIGH CENTER OVER NORTHEAST MONTANA BY MONDAY MORNING. TEMPERATURES ACROSS THE COUNTY WARNING AREA WILL BE WELL BELOW ZERO. THE COLD WILL BE SHORT-LIVED AS TEMPERATURES REBOUND BY MONDAY AFTERNOON INTO THE TEENS EXCEPT OVER THE NORTHEAST WHERE THE COLD AIR WILL REMAIN ENTRENCHED. ISOLATED LIGHT SNOW WILL CONTINUE MONDAY. WEAK SHORT WAVE ENERGY EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT ON TUESDAY WILL BRING SCATTERED LIGHT SNOW TO THE AREA. BY WEDNESDAY THE UPPER RIDGE BUILDING ALONG THE WEST COAST MOVES INLAND A BIT AND DRIER AIR MOVES ACROSS THE AREA. ISOLATED SNOW SHOWERS WILL BE CONFINED TO THE WESTERN AND SOUTHWEST MOUNTAINS WEDNESDAY AND THURSDAY AS THE UPPER RIDGE MOVES OVER THE PACIFIC NORTHWEST...KEEPING THE AREA UNDER NORTHWEST FLOW ALOFT. TEMPERATURES WILL START OUT WELL BELOW SEASONAL AVERAGES BUT SLOWLY MODERATE THROUGH THE PERIOD. AFTERNOON READINGS WILL APPROACH SEASONAL AVERAGES BY LATE IN THE WEEK. && .AVIATION... UPDATED 0000Z. EXPECT GENERALLY VFR CONDITIONS. AREAS OF MOUNTAIN OBSCUREMENT OVER THE ROCKY MOUNTAIN FRONT WILL SPREAD TO SOUTHWEST MONTANA NEAR AND AFTER MIDNIGHT. FOR THE PLAINS AND VALLEYS EXPECT GENERALLY LOWERING CEILINGS LATE TONIGHT INTO FRIDAY MORNING WITH SCATTERED RAIN AND SNOW DEVELOPING. ALTHOUGH EXPECT CEILINGS TO GENERALLY REMAIN VFR EXPECT LOCAL MVFR/IFR CONDITIONS WITH THE PRECIPITATION. FOR THE ROCKY MOUNTAIN FRONT EXPECT GUSTY SOUTHWEST WINDS TO INCREASE ON FRIDAY WITH OCCASIONAL GUSTS OVER 50 KNOTS. OVER THE PLAINS SOUTHWEST WINDS SHOULD INCREASE DURING THE AFTERNOON AND COULD SEE LOCAL GUSTS OVER CENTRAL MONTANA CLOSE TO 50 KNOTS. BLANK && .PRELIMINARY POINT TEMPS/POPS... GTF 28 45 27 35 / 10 30 40 50 CTB 25 43 25 32 / 10 20 40 40 HLN 28 46 34 39 / 10 40 50 50 BZN 26 45 32 37 / 30 50 60 60 WEY 7 24 15 25 / 60 70 80 80 DLN 28 42 30 36 / 20 40 50 60 HVR 29 38 31 31 / 10 30 50 50 LWT 28 43 27 31 / 10 30 70 70 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 8 PM MST FRIDAY EASTERN GLACIER... NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 3, 4:59 AM MST, 16 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 459 AM MST THU FEB 3 2011 MTZ009-010-048-041300- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 459 AM MST THU FEB 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS...INCLUDING EASTERN GLACIER COUNTY TODAY THROUGH EARLY FRIDAY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS WEEKEND. ACCUMULATING SNOW IS LIKELY WITH SIGNIFICANT SNOW ACCUMULATIONS POSSIBLE IN THE MOUNTAINS. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-014-015-044>047-049-052-053-041300- BEAVERHEAD-HILL-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JEFFERSON- BROADWATER- 459 AM MST THU FEB 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS WEEKEND. ACCUMULATING SNOW IS LIKELY WITH SIGNIFICANT SNOW ACCUMULATIONS POSSIBLE IN THE MOUNTAINS. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ012-013-050-051-054-055-041300- CASCADE-CHOUTEAU-JUDITH BASIN-FERGUS-MEAGHER-GALLATIN- 459 AM MST THU FEB 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS WEEKEND. ACCUMULATING SNOW IS LIKELY WITH SIGNIFICANT SNOW ACCUMULATIONS POSSIBLE IN THE MOUNTAINS. WINTER WEATHER HIGHLIGHTS MAY BE NEEDED...ESPECIALLY FOR THE MOUNTAINS WHERE HEAVY SNOW IS A POSSIBILITY ON SATURDAY. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK.. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 3, 4:19 PM MST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
419 PM MST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM NON-TSTM WND GST HEART BUTTE 48.29N 112.84W
02/03/2011 M58 MPH PONDERA MT MESONET
WIND GUST OF 58 MPH MEASURED AT HEART BUTTE RAWS
&&
EVENT NUMBER TFX1100172
NJLLocal storm report, Feb 3, 5:19 PM MST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
519 PM MST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM NON-TSTM WND GST 1 NW HEART BUTTE 48.30N 112.85W
02/03/2011 M68 MPH GLACIER MT CO-OP OBSERVER
&&
EVENT NUMBER TFX1100173
BLANKLocal storm report, Feb 3, 6:11 PM MST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
611 PM MST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
02/03/2011 M93 MPH GLACIER MT MESONET
WIND GUST OF 93 MPH WITH SUSTAINED WINDS AT 70 MPH.
&&
EVENT NUMBER TFX1100174
NJLLocal storm report, Feb 3, 6:15 PM MST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
615 PM MST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM NON-TSTM WND GST 13 W BYNUM 47.98N 112.59W
02/03/2011 M72 MPH TETON MT MESONET
WIND GUST OF 72 MPH MEASURED AT DELLWO.
&&
EVENT NUMBER TFX1100175
NJLThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:55 PM MST | Winter Weather Advisory | TFX | 42 hr |
Nearby
High Wind Watches in Montana, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.